# SDR 2023FA0000551

- Difficulty date: August 9, 2023
- Submitted: September 19, 2023
- Operation: General aviation
- Aircraft: N898TX
- Make and model: Cirrus SR20
- Aircraft serial: 2477
- Aircraft time: 1,253 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 31012001
- Condition: Defective
- Location: Engine Exhaust
- Part time: 1,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST COLLECTOR SLIP JOINTS LEAKING CAUSING BURNS TO LOWER RIGHT COWLING. #1 HEADER TO COLLECTOR HAD EXCESSIVE GAP. NO IN-FLIGHT EMERGENCIES, BUT COWLING STRUCTURE WAS CHARRED AND SLIGHTLY WARPED FROM HEAT.
